Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

May be Reboxetine-related... NikkiT2

Posted by jay on October 21, 2003, at 18:33:34

In reply to Starting to worry about myself, posted by NikkiT2 on October 21, 2003, at 8:16:45

Sounds like it may be Reboxetine-related. I had similar symptoms on two meds, once with Wellbutrin and the other with high dose Effexor. (About 450mg XR) It (Reboxetine) is also a Norepinephrine reuptake blocker, and my doctor and pdoc said those symptoms where related to the Norepinephrine effects. What worked excellent to reverse it all was an anti-nausea med (called Gravol in Canada and Dramamine in the U.S.) and a benzo (any should do.) . You may either do better starting with a smaller dose, or may have to try another med.

Best,
Jay


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jay thread:271387
URL: http://www.dr-bob.org/babble/20031021/msgs/271612.html